# SDR 05FDEA04035

- Difficulty date: November 30, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFORMITY INSPECTION RECORD FOR N524FE ITEM 8, 2007 AFT PRESSURE BULKHEAD INTERNAL HAD A SPLICE REPAIR AT 6 O'CLOCK POSITION.  REPAIR IS PAINTED GRAY. FOUND REPAIR CARRIED OUT IN ACCORDANCE WITH SRM 53-40-00 FIGURE 6 VOLUME I.   REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100. NARI, NO M OR D.
